On some spectral properties of nonlocal boundary-value problems for nonlinear differential inclusion
Анотація
УДК 517.9
Про деякі спектральні властивості нелокальних крайових задач для нелінійного диференціального включення
Вивчаються розв’язки крайової задачі Штурма–Ліувілля для нелінійного диференціального включення з нелокальними умовами. Продемонстровано максимальні та мінімальні розв’язки. Проведено дослідження власних значень і власних функцій для цієї задачі. Обговорено можливість існування кількох розв’язків неоднорідної крайової задачі Штурма–Ліувілля для диференціального рівняння з нелокальними умовами.
Посилання
J. P. Aubin, A. Cellina, Deferential inclusions: set-valued maps and viability theory, vol. 264, Springer, Berlin (2012).
A. V. Bitsadze, A. A. Samarskii, Some elementary generalizations of linear elliptic boundary-value problems, Dokl. Akad. Nauk SSSR, 185, 739–740 (1969).
R. F. Curtain, A. J. Pritchard, Functional analysis in modern applied mathematics, Academic Press (1977).
A. M. A. EL-Sayed, M. S. EL-Azab, A. Elsaid, S. M. Helal, Eigenvalue problem for elliptic partial differential equations with nonlocal boundary conditions, J. Fract. Calc. and Appl., 5(3S), № 14, 1–11 (2014). DOI: https://doi.org/10.11948/2015013
A. M. A. El-Sayed, Sh. Atia Hagag, On some coupled systems of nonlinear differential equations, A Thesis for the Degree of Master of Science, Alex University (2011).
A. M. A. EL-Sayed, F. M. Gaafar, Stability of a nonlinear non-autonomous fractional order systems with different delays and non-local conditions, Adv. Difference Equat., 2011, Article 47 (2011); https://doi.org/10.1186/1687-1847-2011-47. DOI: https://doi.org/10.1186/1687-1847-2011-47
A. M. A. El-Sayed, E. M. A. Hamdallah, H. M. A. Alama, Multiple solutions of a Sturm–Liouville boundary-value problem of nonlinear differential inclusion with nonlocal integral conditions, AIMS Mathematics, 7, № 6, 11150–11164 (2022). DOI: https://doi.org/10.3934/math.2022624
A. M. A. El-Sayed, A. G. Ibrahim, Multivalued fractional differential equations, Appl. Math. and Comput., 68, № 1, 15–25 (1995). DOI: https://doi.org/10.1016/0096-3003(94)00080-N
A. M. A. El-Sayed, A. G. Ibrahim, Set-valued integral equation of fractional orders, Appl. Math. and Comput., 118, 113–121 (2001); https://doi.org/10.1016/S0096-3003(99)00087-9. DOI: https://doi.org/10.1016/S0096-3003(99)00087-9
V. A. Il'in, E. I. Moiseev, Nonlocal boundary-value problems of the first kind for a Sturm–Liouville operator in its differential and finite difference aspects, Different. Equat., 23, № 7, 803–810 (1987).
V. A. Il'in, E. I. Moiseev, Nonlocal boundary-value problems of the second kind for a Sturm–Liouville operator in its differential and finite difference aspects, Different. Equat., 23, № 8, 979–987 (1987).
A. N. Kolmogorov, S. V. Fomin, Itroductory real analysis, Dover Publ. Inc. (1975).
G. L. Karakostas, P. K. Palamides, Nonlocal boundary vector value problems for ordinary differential systems of higher order, Nonlinear Anal., 51, 1421–1427 (2002). DOI: https://doi.org/10.1016/S0362-546X(01)00906-3
R. B. Kellog, Uniqueness in the Schauder fixed point theorem, Proc. Amer. Math. Soc., 60, № 1, 207–210 (1976). DOI: https://doi.org/10.2307/2041143
V. Lakshmikantham, S. Leela, Differential and integral inequalities, vol. 1, Academic Press, New York, London (1969).
S. Peciulyte, O. Stikoniene, A. Stikonas, Sturm–Liouville problem for stationary differential operator with nonlocal integral boundary condition, Math. Model. and Anal., 10, № 4, 199–204 (2005). DOI: https://doi.org/10.3846/13926292.2005.9637295
S. Peciulyte, A. Stikonas, Sturm–Liouville problem for stationary differential operator with nonlocal two-point boundary conditions, Nonlinear Anal. Model. and Control, 11, № 1, 47–78 (2006). DOI: https://doi.org/10.15388/NA.2006.11.1.14764
A. Stikonas, A survey on stationary problems, Green's functions and spectrum of Sturm–Liouville problem with nonlocal boundary conditions, Nonlinear Anal. Model. and Control, 19, № 3, 301–334 (2014). DOI: https://doi.org/10.15388/NA.2014.3.1
Авторські права (c) 2024 Hameda Alama
Для цієї роботи діють умови ліцензії Creative Commons Attribution 4.0 International License.